# SDR DALA13062780957

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  CORROSION ON AFT LAVATORY SERVICE PANEL. FOUND OUT OF LIMITS.  REPLACED LAVATORY SERVICE PANEL IAW SRM 53 & 51.
